RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 2, Pages 75–86 (Mi ivm9084)  

This article is cited in 1 scientific paper (total in 1 paper)

On the structure of a solution set of controlled initial-boundary value problems

A. V. Chernovab

a Chair of Applied Mathematics, Nizhni Novgorod State Technical University, 24 Minin str., Nizhni Novgorod, 603950 Russia
b Chair of Mathematical Physics and Optimal Control, Nizhni Novgorod State University, 23 Gagarin ave., Nizhni Novgorod, 603950 Russia

Abstract: For a controlled nonlinear functional-operator equation of the Hammerstein type describing a wide class of controlled initial-boundary value problems, we obtain simple sufficient conditions for the convexity, pointwise boundedness and precompactness of the set of solutions (the reachability tube) in the Lebesgue space. As concerns boundedness and precompactness, we mean certain conditions of the majorant type without Volterra type requirements which give also the total (with respect to the whole set of admissible controls) preservation of solvability of mentioned equation. In the capaсity of examples of reduction of a controlled initial-boundary (boundary) value problem to the equation under investigation and verification the proposed hypotheses for this equation, we consider the first initial-boundary value problem associated with a semilinear parabolic equation of the second order in a rather general form, and also the Dirichlet problem associated with a semilinear elliptic equation of the second order.

Keywords: reachability tube, convexity conditions, total preservation of solvability, functional-operator equation of the Hammerstein type, nonlinear distributed system, parabolic equation, elliptic equation.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1727
02.B.49.21.0003


Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:2, 62–71

Bibliographic databases:

UDC: 517.988
Received: 01.07.2014

Citation: A. V. Chernov, “On the structure of a solution set of controlled initial-boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 2, 75–86; Russian Math. (Iz. VUZ), 60:2 (2016), 62–71

Citation in format AMSBIB
\Bibitem{Che16}
\by A.~V.~Chernov
\paper On the structure of a~solution set of controlled initial-boundary value problems
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 2
\pages 75--86
\mathnet{http://mi.mathnet.ru/ivm9084}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 2
\pages 62--71
\crossref{https://doi.org/10.3103/S1066369X16020109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409281900010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84961377367}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9084
  • http://mi.mathnet.ru/eng/ivm/y2016/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Sumin, “Volterra functional-operator equations in the theory of optimal control of distributed systems”, IFAC-PapersOnLine, 51:32 (2018), 759–764  crossref  isi  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:249
    Full text:15
    References:30
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021